# SDR FDEA201203120885

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP, OTBD HINGE PIVOT HOLE FOUND EXCEEDED CMM LIMITS AFTER BUSHING REMOVAL FOR NDT ACCESS.  MEASURED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72 EXISTING HOLE DIA 2.315" MAX ALLOWABLE DIA 2.3135'.  REPAIR CARRIED OUT IAW EA 1-5750-150447 PART 1, STEP 5, 9, 10 AND 11.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
